| Model Number |
25001210E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on (b)(6) 2022 where the following eleos implants were revised: distal femur, two male-female midsections, tibial hinge component, poly spacer, and distal femur axial pin.The date of the patient's index eleos surgery is unknown and the implants placed during this procedure are unknown.Therefore, it is unknown if there were additional implants at the time of this patient's alleged infection.Attempts were made and no further information was made available.
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2022-00383, #3013450937-2022-00384, #3013450937-2022-00385, #3013450937-2022-00386, #3013450937-2022-00388.
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records could not be reviewed as the product information of the devices involved in the adverse event are unknown.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added g3: date received by manufacturer added g6: type of report added h2: follow-up type added h3: device evaluated by manufacturer updated to no h6: type of investigation code updated to 4111: communication/interviews h6: type of investigation code updated to 4110: trend analysis h6: type of investigation code updated to 4114: device not returned h6: type of investigation code updated to 4117: device not accessible for testing h6: investigation findings code updated to 3221: no findings available h6: investigation conclusions code updated to 4315: cause not established h10: additional narratives/data.
Event or Problem Description